# SDR LR7A2014062600743

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: LS3823
- Condition: Warped
- Location: Bs 817e Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL STRIKE INSPECTION, FOUND CABIN UNDERFLOOR BS 817E BULKHEAD "U" CHANNELS, STIFFENERS WARPED AT LBL16, 356251-11, LBL10, 356251-10L, LBL6, 356251-18, AND RBL6, 356251-18.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH51-60 AND 51-70.  ORIGINATED ON LP 76869.  CORRECTED ON LP 76874, ITEM M9; AND ON NR 2008.
